Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 18, NWS Albuquerque, NM

March 5, 202216 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Mar 5, 2022, 2:05 PM MST for 16 counties in New Mexico. It took effect at Mar 6, 2022, 8:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2022, 2:05 PM MST (21:05 UTC)
In effect from
Mar 6, 2022, 8:00 AM MST
Expired
Mar 6, 2022, 6:00 PM MST
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Cibola County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 125 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2915 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS75 KABQ 052105
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
205 PM MST Sat Mar 5 2022

NMZ233-234-061100-
/O.CAN.KABQ.WI.Y.0017.000000T0000Z-220306T0100Z/
/O.NEW.KABQ.WI.Y.0018.220306T1800Z-220307T0000Z/
Guadalupe County-Quay County-
205 PM MST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY...
...WIND ADVISORY FOR TODAY IS CANCELLED...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Guadalupe County and Quay County.

* WHEN...From 11 AM to 5 PM MST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility 
  in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMZ215-228-229-231-232-052215-
/O.CAN.KABQ.WI.Y.0017.000000T0000Z-220306T0100Z/
East Slopes Sangre de Cristo Mountains-Far Northeast Highlands-
Northeast Highlands-Harding County-Eastern San Miguel County-
205 PM MST Sat Mar 5 2022

...WIND ADVISORY IS CANCELLED...

Windy conditions will persist into the early evening hours, but 
below advisory threshold.

$$

NMZ226-240-061100-
/O.NEW.KABQ.WI.Y.0018.220306T1500Z-220307T0000Z/
South Central Mountains-Southwest Chaves County-
205 PM MST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SUNDAY...

* WHAT...West winds 30 to 35 mph with gusts up to 55 mph expected.

* WHERE...South Central Mountains and Southwest Chaves County.

* WHEN...From 8 AM to 5 PM MST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMZ220>225-235>239-241-061100-
/O.NEW.KABQ.WI.Y.0018.220306T1800Z-220307T0000Z/
Lower Rio Grande Valley-Sandia and Manzano Mountains including
Edgewood-Estancia Valley-Central Highlands-South Central
Highlands-Upper Tularosa Valley-Curry County-Roosevelt County-De
Baca County-Chaves County Plains-Eastern Lincoln County-San
Agustin Plains and Adjacent Lowlands-
205 PM MST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, and southeast New 
  Mexico.

* WHEN...From 11 AM to 5 PM MST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility 
  in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

11
3 follow-up statements
262 
WWUS75 KABQ 060956
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
256 AM MST Sun Mar 6 2022

NMZ219-061800-
/O.EXB.KABQ.WI.Y.0018.220306T1500Z-220307T0100Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
256 AM MST Sun Mar 6 2022

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque 
  Metro Area.

* WHEN...From 8 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce 
  visibility in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ233>238-061800-
/O.EXT.KABQ.WI.Y.0018.220306T1800Z-220307T0100Z/
Guadalupe County-Quay County-Curry County-Roosevelt County-
De Baca County-Chaves County Plains-
256 AM MST Sun Mar 6 2022

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, and southeast New Mexico.

* WHEN...From 11 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce 
  visibility in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMZ220>226-239>241-061800-
/O.EXT.KABQ.WI.Y.0018.220306T1500Z-220307T0100Z/
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
256 AM MST Sun Mar 6 2022

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, and southeast New Mexico.

* WHEN...From 8 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce 
  visibility in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
750 
WWUS75 KABQ 061742
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1042 AM MST Sun Mar 6 2022

NMZ233>238-070100-
/O.CON.KABQ.WI.Y.0018.220306T1800Z-220307T0100Z/
Guadalupe County-Quay County-Curry County-Roosevelt County-
De Baca County-Chaves County Plains-
1042 AM MST Sun Mar 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, and southeast New Mexico.

* WHEN...Developing early afternoon and continuing to 6 PM MST 
  this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce 
  visibility in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMZ219>226-239>241-070100-
/O.CON.KABQ.WI.Y.0018.000000T0000Z-220307T0100Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
1042 AM MST Sun Mar 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, and southeast New Mexico.

* WHEN...Through 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce 
  visibility in some localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
312 
WWUS75 KABQ 070045
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
545 PM MST Sun Mar 6 2022

NMZ219>226-233>241-070145-
/O.EXP.KABQ.WI.Y.0018.000000T0000Z-220307T0100Z/
Middle Rio Grande Valley including the Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia and Manzano Mountains including
Edgewood-Estancia Valley-Central Highlands-South Central
Highlands-Upper Tularosa Valley-South Central Mountains-Guadalupe
County-Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves
County-San Agustin Plains and Adjacent Lowlands-
545 PM MST Sun Mar 6 2022

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 5, 10:35 AM MST, 3 hours 30 minutes earlier.

Area forecast discussion, Mar 5, 10:35 AM MST, 3 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1035 AM MST Sat Mar 5 2022

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail across central/eastern NM, with patches of
MVFR cigs holding-on across western NM. Conditions will improve to
VFR across all of western NM this afternoon, but deterioration is
forecast overnight as an upper low approaches from the west and
showers (mostly snow) develop. Best chances for MVFR, or possibly
short- lived IFR, conditions will be at KGUP and KFMN early Sunday
morning. A backdoor cold front will make southwest progress toward
KLVS and KTCC overnight and may bring MVFR cigs to KTCC Sunday
morning. The backdoor cold front is forecast to hang-up east of KLVS,
but if it progresses further west could bring brief IFR cigs to KLVS
early Sunday. Current areas of mountain obscurations will improve
this afternoon and then will become more widespread by Sunday
morning. Otherwise, gusty SW-W winds will be the rule and will be on
the uptrend after the TAF period Sunday.

11

&&

.PREV DISCUSSION...329 AM MST Sat Mar 5 2022...
...SERIES OF DISTURBANCES TO KEEP THE WEATHER UNSETTLED OVER THE NEXT
WEEK...

.SYNOPSIS...
A series of disturbances will continue to bring cooler temperatures
and periods of rain and snow mainly to western and northern areas
over the next 7 days. The heaviest and most widespread precipitation
looks to occur tonight through Sunday, when a few inches of snow are
expected across north central, northwest, and west central areas,
except for several inches in the northern mountains, and locally up
to a foot on the Brazos Ridge in the Tusas Mountains. Southwest and
west winds will also become breezy to windy again today and Sunday
when gusts will peak around 50 mph in some areas along and east of
the central mountain chain. In addition to the wind, humidities will
be low enough for fire weather concerns in some areas today and
Sunday. Wind and fire weather concerns may return Wednesday and
especially Thursday.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH SUNDAY)...
An upper low has now moved into CO, and its associated Pacific front
has swept through NM. While the tightest gradient aloft and mid
level jet are now exiting to the east, strong westerlies aloft will
still remain over NM today with the next upper low approaching
southern NV late in the day. Orographics on west-facing slopes of
the Tusas and surrounding peaks will continue to decrease through
the morning, but a few brief showers and perhaps a stray
thunderstorm could exploit some instability in north central to
northwestern zones into the afternoon. At the surface, a low will
redevelop in the far northeast corner of the state this afternoon
with the MSLP contours exhibiting a messy orientation across the
state as the next upstream low approaches from the west. Still, the
overall surface gradient should remain rather strong with widespread
breezy to windy conditions developing from mid day through the
afternoon. Speeds would likely be strongest in the northeast
highlands and adjacent high plains, and some gusts of 45 to 50 mph
cannot be ruled out for these zones, so a wind advisory has been
issued. In the wake of the Pacific front, temperatures will be
notably cooler today (by 10 to 15 degrees in many areas), but
eastern zones will still remain above average.

The next upper low will move closer to the Four Corners tonight, and
as diffluent flow overtakes northwestern NM it will spread light to
locally moderate (over the Tusas mountains) snow into the area. The
low will fill in some as it treks along the NM-CO border Sunday,
dragging more light to moderate precipitation over northern NM
zones. Much of the precipitation will fall as snow, given the 500 mb
temperatures will be plummeting to a frigid -30 C. The
southwesterlies aloft preceding the low will stiffen again tonight,
and the mid to upper jet is expected to bisect NM during the day on
Sunday with speeds at 300 mb progged to reach 150 kt. This along
with a regeneration of a strong surface pressure gradient and
another Pacific front will yield yet another windy day for NM,
particularly along and south of I-40 where more wind advisories will
likely be warranted.

52

LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...
A weakening upper level low pressure system ejecting northeastward
from the Four Corners, and a backdoor cold front advancing
southwestward through far northeast NM will spread accumulating snow
mainly to Colfax and Union Counties Sunday evening. Combined with
snow accumulated earlier on Sunday, Raton pass may top out around 3
inches by late Sunday evening while locations below 7500 feet
accumulate up to an inch.

After a break in the weather late Sunday night and early Monday
morning, another upper level low pressure system is forecast to
track slowly southeastward across the forecast area with additional
light rain and snow Monday through Tuesday. This one will be fairly
weak, and it won't have much moisture with it, but it may produce 1-4
inches of snow accumulation in the northern mountains with lighter
amounts up to around 1 inch at lower elevations from Cuba to Dulce.
It will be very cold Monday and Tuesday mornings with low
temperatures mostly varying from the single digits to the low 20s
Fahrenheit. The high temperature Monday and Tuesday afternoons should
vary around 6-16 degrees below normal.

In between systems on Wednesday, high temperatures are forecast to
rebound a few to 14 degrees. However, readings will tumble again
Thursday and Friday as yet another upper level trough tracks
southeastward across the state with accompanying Pacific and backdoor
cold fronts. At this time models are not showing much moisture with
the system, but they do indicate light snow with the potential for a
few inches mainly along and north of I-40, and possibly several
inches in the mountains near the Colorado border. The system is
forecast to steer a moderately strong polar jet streak over the
state with northwest wind gusts generally in the 30-40 mph range on
Thursday. The backdoor cold front may also produce breezy to windy
conditions across eastern areas Thursday night.

44

&&

.FIRE WEATHER...

...RED FLAG WARNING IN EFFECT TODAY FROM NOON UNTIL 6 PM MST FOR
THE EASTERN PLAINS OF NEW MEXICO...

...FIRE WEATHER WATCH IN EFFECT SUNDAY FOR PORTIONS OF THE RIO
GRANDE VALLEY AND THE EAST CENTRAL PLAINS OF NEW MEXICO...

Today’s threat for windy and dry conditions will be focused over the
eastern (and especially the northeastern) plains of NM where gusts
at the surface could reach 45 to perhaps 50 mph this afternoon. The
instability is expected to be somewhat limited today in eastern NM
with northeastern areas and especially Union county exhibiting the
most unstable conditions where Haines indices are projected to climb
to 5 to 6, however it was decided to issue a Red Flag Warning, given
the strength of the winds and fine fuel loading. With cooler
temperatures having settled into western areas of the state, the
critical threat should be suppressed there.

On Sunday, temperatures are forecast to cool much more as the next
low pressure system and associated Pacific front arrive into
northern NM. Despite the cooler temperatures there is still high
concern over the strong winds that are projected along and south of
I-40. There still appears to be areas of critically low humidity
aligned with the strong winds over portions of the lower Rio Grande
valley and the plains of De Baca, Curry and Roosevelt counties in
east central NM, and a Fire Weather Watch will be issued to account
for this.

After the passage of the low pressure system on Sunday, a lighter
wind field is expected to prevail into Monday. Western zones will
attempt to warm a few degrees on Monday, but readings should still
remain below average. Into Monday night and Tuesday, another
subsequent low pressure system will arrive into NM, bringing more
cold air and chances for light precipitation which will help keep
critical fire weather at bay. Despite the colder temperatures
lingering into late next week, there will be a rising risk for
increasing winds again on Wednesday and more-so on Thursday.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM MST this evening for the following zones...
 NMZ215-228-229-231>234.

Fire Weather Watch from Sunday afternoon through Sunday evening for
the following zones... NMZ106-108.

Red Flag Warning until 6 PM MST this evening for the following
zones... NMZ104-108.

Winter Weather Advisory until 11 AM MST this morning for the
following zones... NMZ210.

&&

In the hours before

Local storm report, Mar 5, 9:22 AM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
922 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

&&
Local storm report, Mar 5, 9:45 AM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
945 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0300 AM     SNOW             7 E CANJILON            36.50N 106.31W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

&&
Local storm report, Mar 5, 10:36 AM MST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1036 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0300 AM     SNOW             7 E CANJILON            36.50N 106.31W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

&&
Local storm report, Mar 5, 10:55 AM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1055 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             ANGEL FIRE              36.39N 105.28W
03/05/2022  M2.3 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.

0700 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
03/05/2022  M1.4 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
            SSE.

0700 AM     SNOW             1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022  M2.9 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
            NNW.

0800 AM     SNOW             1 E ARROYO SECO         36.52N 105.54W
03/05/2022  M1.2 INCH        TAOS               NM   COCORAHS

            COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.

0900 AM     SNOW             1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022  M1.0 INCH        CIBOLA             NM   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.

0700 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
03/05/2022  M1.4 INCH        RIO ARRIBA         NM   COCORAHS

            COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.

&&
Local storm report, Mar 5, 10:56 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 AM MST SAT MAR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     SNOW             3 E ANGEL FIRE          36.38N 105.24W
03/05/2022  E4.0 INCH        COLFAX             NM   PUBLIC

0700 AM     SNOW             ANGEL FIRE              36.39N 105.28W
03/05/2022  M2.3 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.

0700 AM     SNOW             5 ESE BLACK LAKE        36.27N 105.18W
03/05/2022  M1.4 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
            SSE.

0700 AM     SNOW             1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022  M2.9 INCH        COLFAX             NM   COCORAHS

            COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
            NNW.

0800 AM     SNOW             1 E ARROYO SECO         36.52N 105.54W
03/05/2022  M1.2 INCH        TAOS               NM   COCORAHS

            COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.

0900 AM     SNOW             1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022  M1.0 INCH        CIBOLA             NM   CO-OP OBSERVER

            CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.

0616 AM     SNOW             RED RIVER               36.71N 105.42W
03/05/2022  E2.0 INCH        TAOS               NM   PUBLIC

0922 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
03/05/2022  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SNOTEL - SAN ANTONIO SINK.

0603 AM     SNOW             3 NW TRES RITOS         36.16N 105.55W
03/05/2022  E5.0 INCH        TAOS               NM   PUBLIC

0700 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
03/05/2022  M1.4 INCH        RIO ARRIBA         NM   COCORAHS

            COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 5:21 PM MSTDust Storm AdvisoryABQSanta Fe39 min
Mar 5, 1:38 AM MSTWind AdvisoryABQColfax, Guadalupe, Harding, Mora, Quay, San Miguel12 hr
Mar 5, 3:19 AM MSTFire Weather WatchABQBernalillo, Sandoval, Socorro, Valencia11 hr
Mar 5, 3:19 AM MSTRed Flag WarningABQHarding, San Miguel, Union15 hr
Mar 5, 1:53 PM MSTWinter Weather AdvisoryABQColfax, Rio Arriba, Taos27 hr
Mar 5, 2:16 PM MSTRed Flag WarningABQBernalillo, Sandoval, Socorro, Valencia29 hr

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.